MathSciNet Relay Station
MathSciNet bibliographic data
MR833359 11G25 (11L40 14F30 14G10 14G15)
Sperber, Steven On the $p$-adic theory of exponential sums. Amer. J. Math. 108 (1986), no. 2, 255–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement